# SDR ASAA2022122731243

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 31,344 hours, 9,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING T/C 78233001, EMERGENCY LIGHTS AT L1, R1, AND OVERWING RT AFT LIGHT FAILED BATTERY PACK CAPACITY CHECK. GROUNDED - YES. REPLACED MID RT AFT OVERWING (M1695) AND L1 (M1675) EMERGENCY BATTERY PACK, OPS NML REFB737-900 WDM 33-51-13. REMOVED AND REPLACED BATTERY FOR M2816 REF B737-900 AMM 33-51-06-960-805 AND WDM 33-51-13. ALL OP TESTS PASS.
